# SDR 2012F00062

- Difficulty date: February 24, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N905RL
- Make and model: Lear 55LEAR
- Aircraft serial: 074
- Aircraft time: 14,717 hours, 10,137 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT LOST PRESSURIZATION ON CLIMB-OUT.  PERFORMED OPS CHECK IAW 21-30-00 AND TEST FLEW AIRPLANE.  COULD NOT DUPLICATE THE PROBLEM.  AFTER SPEAKING WITH TECHNICAL ASSISTANCE AT MFG,  CHECKED THE WEIGH-ON-WHEEL SWITCH LOCATED ON LT MAIN GEAR.  FOUND A BROKEN WIRE IN THE WIRING BUNDLE.  INSTALLED AN ENVIROMENTAL SPLICE AND OPS CHECKED THE SYS WITH NO DEFECTS NOTED.  SUSPECT THE WIRE WAS MAKING INCONSISTANT CONTINUITY PUTTING THE ACFT INTO GROUND CONFIGURATION AND OPENING THE OUTFLOW VALVES IN FLIGHT.
